Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The second derivatives of the extremal-integral


Author: Arnold Dresden
Journal: Trans. Amer. Math. Soc. 9 (1908), 467-486
MSC: Primary 49K05
DOI: https://doi.org/10.1090/S0002-9947-1908-1500822-8
MathSciNet review: 1500822
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K05

Retrieve articles in all journals with MSC: 49K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1908-1500822-8
Article copyright: © Copyright 1908 American Mathematical Society